# SDR DALA2023122810687

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,184 hours, 20,615 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1705, FOUND 2EA DELAMINATION ON THE LH SIDE VERTICAL SKIN BETWEEN AUX SPAR AND FRONT SPAR FROM FSS 39 TO FSS 92. CORRECTIVE ACTION: DELAMINATION REPAIRED ON THE LH SIDE VERTICAL SKIN BETWEEN AUX SPAR AND FRONT SPAR FROM FSS 39 TO FSS 92 AS PER PRI 614395-14 REV.0. THE PRI 614395-14 REV.0 COMPARE AND COMPLIANCE WITH ER/A 614395-14.REV.ORIGINAL. ASSOCIATED ER/A 14-614395. (LP 0126318)
